Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 

International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 27-34

 

Research Article

 

Appell transforms associated with L2- expansions in terms of generalized heat polynomials

 

B.B.Waphare

 

MAEER’s MIT ACSC, Alandi, Tal: Khed, Dist: Pune, Pune – 412 105,(MS) INDIA

Academic Editor: Dr. Jadhav V.A.

 

Abstract

The main purpose of this paper is to characterize functions which have expansions in terms of polynomial solutions  of the generalized heat equation                                        (A)

and in terms of the Appell transforms  of the . denotes the class of functions  which, for  satisfy (A) and for which

for all ,  the integral converging absolutely; where  is the source solution of (A).

 

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details